Bulletin of the American Mathematical Society

A proof of Jackson's theorem

R. Bojanic and R. DeVore

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 2 (1969), 364-367.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530299

Mathematical Reviews number (MathSciNet)
MR0239334

Zentralblatt MATH identifier
0182.39101

Citation

Bojanic, R.; DeVore, R. A proof of Jackson's theorem. Bull. Amer. Math. Soc. 75 (1969), no. 2, 364--367. https://projecteuclid.org/euclid.bams/1183530299


Export citation

References

  • 1. D. Jackson, The theory of approximation, Amer. Math. Soc. Colloq. Publ., vol. 11, Amer. Math. Soc., Providence, R. I., 1930.
  • 2. V. K. Dzjadik, On the approximation of functions by algebraic polynomials on a finite interval of the real line, Izv. Akad. Nauk SSSR Ser. Mat. 22 (1958), 337-354. (Russian)
  • 3. G. Freud, "Über ein Jacksonsches Interpolationsverfahren" in On approximation theory (Proceedings of the Conference in Oberwolfach, 1963), Birkhäuser, Basel, 1964.
  • 4. R. B. Saxena, On a polynomial of interpolation, Studia Sci. Math. Hungar. 2 (1967), 167-183.
  • 5. M. Sallay, Über ein Interpolationsverfahren, Magyar Tud. Akad. Mat. Kutató Int. Közl. 9 (1964-65), 607-615.
  • 6. R. DeVore, On Jackson's theorem, J. Approximation Theory 1(1968), 314-318.
  • 7. R. Bojanic, A note on the degree of approximation to continuous functions, L'Enseignement Mathématique (to appear).
  • 8. O. Shisha and B. Mond, The degree of convergence of sequences of linear positive operators, Proc. Nat. Acad. Sci. USA 60 (1968), 1196-1200.
  • 9. V. I. Krylov, Approximate calculation of integrals, Macmillan, New York, 1962.